RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1974, Volume 38, Issue 5, Pages 995–1011 (Mi izv1999)  

Best approximations of continuous functions by piecewise monotone functions

A. S. Loginov


Abstract: In the present article we establish the characteristic theorem of best approximation of a continuous function by piecewise monotone functions. Starting from this theorem we find a sharp estimate for the best approximation.

Full text: PDF file (1312 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1974, 8:5, 991–1008

Bibliographic databases:

UDC: 517.5
MSC: Primary 41A15, 41A30; Secondary 41A50
Received: 09.04.1973

Citation: A. S. Loginov, “Best approximations of continuous functions by piecewise monotone functions”, Izv. Akad. Nauk SSSR Ser. Mat., 38:5 (1974), 995–1011; Math. USSR-Izv., 8:5 (1974), 991–1008

Citation in format AMSBIB
\Bibitem{Log74}
\by A.~S.~Loginov
\paper Best approximations of continuous functions by piecewise monotone functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1974
\vol 38
\issue 5
\pages 995--1011
\mathnet{http://mi.mathnet.ru/izv1999}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=358162}
\zmath{https://zbmath.org/?q=an:0305.41015}
\transl
\jour Math. USSR-Izv.
\yr 1974
\vol 8
\issue 5
\pages 991--1008
\crossref{https://doi.org/10.1070/IM1974v008n05ABEH002136}


Linking options:
  • http://mi.mathnet.ru/eng/izv1999
  • http://mi.mathnet.ru/eng/izv/v38/i5/p995

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:173
    Full text:62
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020